Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 1

All articles in this issue are freely accessible.

The Łojasiewicz exponent of a continuous subanalytic function at an isolated zero
Phạm Tiến Sơn.
Proc. Amer. Math. Soc. 139 (2011), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729065
Higher diophantine approximation exponents and continued fraction symmetries for function fields
Dinesh S. Thakur.
Proc. Amer. Math. Soc. 139 (2011), 11-19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2729066
Central values of $L$-functions and half-integral weight forms
Hui Xue.
Proc. Amer. Math. Soc. 139 (2011), 21-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729067
Composite rational functions having a bounded number of zeros and poles
Clemens Fuchs and Attila Pethő.
Proc. Amer. Math. Soc. 139 (2011), 31-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729068
Stolarsky’s conjecture and the sum of digits of polynomial values
Kevin G. Hare, Shanta Laishram and Thomas Stoll.
Proc. Amer. Math. Soc. 139 (2011), 39-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729069
Tautological pairings on moduli spaces of curves
Renzo Cavalieri and Stephanie Yang.
Proc. Amer. Math. Soc. 139 (2011), 51-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729070
Proof of the Alder-Andrews conjecture
Claudia Alfes, Marie Jameson and Robert J. Lemke Oliver.
Proc. Amer. Math. Soc. 139 (2011), 63-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729071
A class of Hilbert series and the strong Lefschetz property
Melissa Lindsey.
Proc. Amer. Math. Soc. 139 (2011), 79-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729072
A simplified proof of Moufang’s theorem
Aleš Drápal.
Proc. Amer. Math. Soc. 139 (2011), 93-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729073
Twisting the quantum grassmannian
S. Launois and T. H. Lenagan.
Proc. Amer. Math. Soc. 139 (2011), 99-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729074
On finite arithmetic simplicial complexes
Mihran Papikian.
Proc. Amer. Math. Soc. 139 (2011), 111-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729075
A property of local cohomology modules of polynomial rings
Yi Zhang.
Proc. Amer. Math. Soc. 139 (2011), 125-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729076
Regularity of rigid CR hypersurfaces in a sphere
Sung-Yeon Kim.
Proc. Amer. Math. Soc. 139 (2011), 129-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729077
Nearest neighbour distance and dimension of intensity measure of Poisson point process
Radosław Wieczorek.
Proc. Amer. Math. Soc. 139 (2011), 139-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729078
Some basic facts on the system $Δu - W_{u} (u) = 0$
Nicholas D. Alikakos.
Proc. Amer. Math. Soc. 139 (2011), 153-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729079
Reflexivity and hyperreflexivity of bounded $N$-cocycles from group algebras
Ebrahim Samei.
Proc. Amer. Math. Soc. 139 (2011), 163-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729080
Divisorial Zariski decomposition and algebraic Morse inequalities
Stefano Trapani.
Proc. Amer. Math. Soc. 139 (2011), 177-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729081
Joining primeness and disjointness from infinitely divisible systems
Mariusz Lemańczyk, François Parreau and Emmanuel Roy.
Proc. Amer. Math. Soc. 139 (2011), 185-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729082
Rank-one flows of transformations with infinite ergodic index
Alexandre I. Danilenko and Kyewon K. Park.
Proc. Amer. Math. Soc. 139 (2011), 201-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729083
A Schwarz–Pick Theorem for higher-order hyperbolic derivatives
Patrice Rivard.
Proc. Amer. Math. Soc. 139 (2011), 209-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729084
Solutions for nonlinear elliptic equations with general weight in the Sobolev-Hardy space
Yimin Zhang, Jun Yang and Yaotian Shen.
Proc. Amer. Math. Soc. 139 (2011), 219-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729085
On Liouville integrability of $h$-projectively equivalent Kähler metrics
Kazuyoshi Kiyohara and Peter Topalov.
Proc. Amer. Math. Soc. 139 (2011), 231-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729086
Noncommutative residues and a characterisation of the noncommutative integral
Steven Lord and Fedor A. Sukochev.
Proc. Amer. Math. Soc. 139 (2011), 243-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729087
Regular methods of summability on tree-sequences in Banach spaces
Costas Poulios.
Proc. Amer. Math. Soc. 139 (2011), 259-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729088
Far-from-expiry behavior of the American put option on a dividend-paying asset
Xinfu Chen, Huibin Cheng and John Chadam.
Proc. Amer. Math. Soc. 139 (2011), 273-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729089
Continuity of spectral averaging
C. A. Marx.
Proc. Amer. Math. Soc. 139 (2011), 283-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729090
A Riemannian four vertex theorem for surfaces with boundary
Mohammad Ghomi.
Proc. Amer. Math. Soc. 139 (2011), 293-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729091
Spherical points in Riemannian manifolds
Benjamin Schmidt.
Proc. Amer. Math. Soc. 139 (2011), 305-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729092
Surfaces in four-dimensional hyperkähler manifolds whose twistor lifts are harmonic sections
Kazuyuki Hasegawa.
Proc. Amer. Math. Soc. 139 (2011), 309-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729093
Expansions of o-minimal structures on the real field by trajectories of linear vector fields
Chris Miller.
Proc. Amer. Math. Soc. 139 (2011), 319-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729094
Coexistence in interval effect algebras
Gejza Jenča.
Proc. Amer. Math. Soc. 139 (2011), 331-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729095
Difference randomness
Johanna N. Y. Franklin and Keng Meng Ng.
Proc. Amer. Math. Soc. 139 (2011), 345-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729096
Finding the minimal set for collapsible graphical models
Xiaofei Wang, Jianhua Guo and Xuming He.
Proc. Amer. Math. Soc. 139 (2011), 361-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729097
Two questions on mapping class groups
Louis Funar.
Proc. Amer. Math. Soc. 139 (2011), 375-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729098
Erratum to “Finitely presentable, non-Hopfian groups with Kazhdan’s Property (T) and infinite outer automorphism group”
Yves de Cornulier.
Proc. Amer. Math. Soc. 139 (2011), 383-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729099